# SDR TWAA9816502

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Cracked
- Location: Bs 958
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND MEMBRANE BELOW FLOOR AT STA 958, LBL 50 IN, WAS CRACKED.  REPAIRED PER SRM 53-01, FIG 2.  APPLIED 3 ROWS OF RIVETS ON 0.040 DOUBLER.
